# SDR 2004F00051

- Difficulty date: October 19, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 840534
- Condition: Out Of Adjust
- Location: Lt Emerg Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY DOOR CAUTION MESSAGE INTERMITTENT DURING FLIGHT.  MAINTENANCE APPLIED MEL 52-70-03.  MAINTENANCE ADJUSTED DOOR PROXIMITY SWITCH.  OPS CHECK GOOD.  (M)
